Suivre
Archontia C. Giannopoulou
Archontia C. Giannopoulou
Assistant Professor, Department of Informatics and Telecommunications, National and Kapodistrian
Adresse e-mail validée de di.uoa.gr - Page d'accueil
Titre
Citée par
Citée par
Année
Neighborhood complexity and kernelization for nowhere dense classes of graphs
K Eickmeyer, AC Giannopoulou, S Kreutzer, O Kwon, M Pilipczuk, ...
arXiv preprint arXiv:1612.08197, 2016
492016
Polynomial fixed-parameter algorithms: A case study for longest path on interval graphs
AC Giannopoulou, GB Mertzios, R Niedermeier
Theoretical computer science 689, 67-95, 2017
422017
Forbidden graphs for tree-depth
Z Dvořák, AC Giannopoulou, DM Thilikos
European Journal of Combinatorics 33 (5), 969-979, 2012
412012
Uniform kernelization complexity of hitting forbidden minors
AC Giannopoulou, BMP Jansen, D Lokshtanov, S Saurabh
ACM Transactions on Algorithms (TALG) 13 (3), 1-35, 2017
292017
Forbidding Kuratowski graphs as immersions
AC Giannopoulou, M Kamiński, DM Thilikos
Journal of Graph Theory 78 (1), 43-60, 2015
272015
Linear kernels for edge deletion problems to immersion-closed graph classes
A Giannopoulou, M Pilipczuk, JF Raymond, DM Thilikos, M Wrochna
SIAM Journal on Discrete Mathematics 35 (1), 105-151, 2021
252021
LIFO-search: A min–max theorem and a searching game for cycle-rank and tree-depth
AC Giannopoulou, P Hunter, DM Thilikos
Discrete Applied Mathematics 160 (15), 2089-2097, 2012
252012
Cutwidth: obstructions and algorithmic aspects
AC Giannopoulou, M Pilipczuk, JF Raymond, DM Thilikos, M Wrochna
Algorithmica 81, 557-588, 2019
222019
Computing Tree-Depth Faster Than
FV Fomin, AC Giannopoulou, M Pilipczuk
Algorithmica 73, 202-216, 2015
212015
Tree Deletion Set Has a Polynomial Kernel but No Approximation
AC Giannopoulou, D Lokshtanov, S Saurabh, O Suchy
SIAM Journal on Discrete Mathematics 30 (3), 1371-1384, 2016
192016
Polynomial fixed-parameter algorithms: A case study for longest path on interval graphs
AC Giannopoulou, GB Mertzios, R Niedermeier
arXiv preprint arXiv:1506.01652, 2015
182015
Optimizing the graph minors weak structure theorem
AC Giannopoulou, DM Thilikos
SIAM Journal on Discrete Mathematics 27 (3), 1209-1227, 2013
162013
The directed flat wall theorem
AC Giannopoulou, K Kawarabayashi, S Kreutzer, O Kwon
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
152020
Obstructions for tree-depth
AC Giannopoulou, DM Thilikos
Electronic Notes in Discrete Mathematics 34, 249-253, 2009
122009
Effective computation of immersion obstructions for unions of graph classes
AC Giannopoulou, I Salem, D Zoros
Journal of Computer and System Sciences 80 (1), 207-216, 2014
102014
Lean tree-cut decompositions: Obstructions and algorithms
AC Giannopoulou, O Kwon, JF Raymond, DM Thilikos
STACS 2019-36th International Symposium on Theoretical Aspects of Computer …, 2019
92019
Packing and covering immersion-expansions of planar sub-cubic graphs
AC Giannopoulou, OJ Kwon, JF Raymond, DM Thilikos
European Journal of Combinatorics 65, 154-167, 2017
8*2017
The Structure of -Immersion-Free Graphs
R Belmonte, A Giannopoulou, D Lokshtanov, DM Thilikos
arXiv preprint arXiv:1602.02002, 2016
82016
Block elimination distance
ÖY Diner, AC Giannopoulou, G Stamoulis, DM Thilikos
Graphs and Combinatorics 38 (5), 133, 2022
52022
The canonical directed tree decomposition and its applications to the directed disjoint paths problem
AC Giannopoulou, K Kawarabayashi, S Kreutzer, O Kwon
arXiv preprint arXiv:2009.13184, 2020
52020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20